U.S. doctors online nowAsk doctors free
CA
A 20-year-old female asked:

I started taking cephalexin antibiotic four days ago. i started having red bloody mucus in my stool. i have mild abdominal cramps. what do i do?

1 doctor answer2 doctors weighed in
Dr. Hillel Naon
Pediatric Gastroenterology 43 years experience
See your MD: Your condition needs medical attention. It could be related to the antibiotics (or not). You need stool studies including stool c. Difficile toxin, for a possibe antibiotic associated colitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.